Some Liouville theorems for stationary Navier-Stokes equations in Lebesgue and Morrey spaces
Annales de l'I.H.P. Analyse non linéaire, mai – juin 2021, Tome 38 (2021) no. 3, pp. 689-710.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez l'article sur le site de la revue.

Uniqueness of Leray solutions of the 3D Navier-Stokes equations is a challenging open problem. In this article we will study this problem for the 3D stationary Navier-Stokes equations in the whole space R3. Under some additional hypotheses, stated in terms of Lebesgue and Morrey spaces, we will show that the trivial solution U=0 is the unique solution. This type of results are known as Liouville theorems.

DOI : 10.1016/j.anihpc.2020.08.006
Mots-clés : Navier–Stokes equations, Stationary system, Liouville theorem, Morrey spaces
Chamorro, Diego 1 ; Jarrín, Oscar 2 ; Lemarié-Rieusset, Pierre-Gilles 1

1 a Laboratoire de Mathématiques et Modélisation d'Evry (LaMME) - UMR 8071, Université d'Evry Val d'Essonne, 23 Boulevard de France, 91037 Evry Cedex, France
2 b Dirección de investigación y desarrollo (DIDE), Universidad Técnica de Ambato, Avenida de los Chasquis, 180207, Ambato, Ecuador
@article{AIHPC_2021__38_3_689_0,
     author = {Chamorro, Diego and Jarr{\'\i}n, Oscar and Lemari\'e-Rieusset, Pierre-Gilles},
     title = {Some {Liouville} theorems for stationary {Navier-Stokes} equations in {Lebesgue} and {Morrey} spaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {689--710},
     publisher = {Elsevier},
     volume = {38},
     number = {3},
     year = {2021},
     doi = {10.1016/j.anihpc.2020.08.006},
     mrnumber = {4227049},
     zbl = {1466.35282},
     language = {en},
     url = {https://www.numdam.org/articles/10.1016/j.anihpc.2020.08.006/}
}
TY  - JOUR
AU  - Chamorro, Diego
AU  - Jarrín, Oscar
AU  - Lemarié-Rieusset, Pierre-Gilles
TI  - Some Liouville theorems for stationary Navier-Stokes equations in Lebesgue and Morrey spaces
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2021
SP  - 689
EP  - 710
VL  - 38
IS  - 3
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.1016/j.anihpc.2020.08.006/
DO  - 10.1016/j.anihpc.2020.08.006
LA  - en
ID  - AIHPC_2021__38_3_689_0
ER  - 
%0 Journal Article
%A Chamorro, Diego
%A Jarrín, Oscar
%A Lemarié-Rieusset, Pierre-Gilles
%T Some Liouville theorems for stationary Navier-Stokes equations in Lebesgue and Morrey spaces
%J Annales de l'I.H.P. Analyse non linéaire
%D 2021
%P 689-710
%V 38
%N 3
%I Elsevier
%U https://www.numdam.org/articles/10.1016/j.anihpc.2020.08.006/
%R 10.1016/j.anihpc.2020.08.006
%G en
%F AIHPC_2021__38_3_689_0
Chamorro, Diego; Jarrín, Oscar; Lemarié-Rieusset, Pierre-Gilles. Some Liouville theorems for stationary Navier-Stokes equations in Lebesgue and Morrey spaces. Annales de l'I.H.P. Analyse non linéaire, mai – juin 2021, Tome 38 (2021) no. 3, pp. 689-710. doi : 10.1016/j.anihpc.2020.08.006. https://www.numdam.org/articles/10.1016/j.anihpc.2020.08.006/

[1] Chae, D.; Yoneda, T. On the Liouville theorem for the stationary Navier-Stokes equations in a critical space, J. Math. Anal. Appl., Volume 405 (2013), pp. 706-710 | DOI | MR | Zbl

[2] Chae, D.; Wolf, J. On Liouville type theorems for the steady Navier- Stokes equations in R3 , 2016 | arXiv | MR | Zbl

[3] Chae, G.; Weng, S. Liouville type theorems for the steady axially symmetric Navier-Stokes and magnetohydrodynamic equations, Discrete Contin. Dyn. Syst., Volume 36 (2016) no. 10, pp. 5267-5285 | DOI | MR | Zbl

[4] Galdi, G.P. An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Steady-State Problems, Springer Monographs in Mathematics, Springer, New York, 2011 | MR | Zbl

[5] Gérard, P.; Meyer, Y.; Oru, F. Inégalités de Sobolev précisées, Sémin. Équ. Dériv. Partielles, Volume 1996–1997 ( 1996–1997 ), pp. 1-8 | Numdam | MR | Zbl

[6] Jarrín, O. A remark on the Liouville problem for stationary Navier-Stokes equations in Lorentz and Morrey spaces, J. Math. Anal. Appl., Volume 486 (2020) no. 1 | DOI | MR | Zbl

[7] Jarrín, O. A short note on the uniqueness of the trivial solution for the steady-state Navier-Stokes equations, 2019 | arXiv

[8] Koch, G.; Nadirashvili, N.; Seregin, G.; Sverak, V. Liouville theorems for the Navier-Stokes equations and applications, Acta Math., Volume 203 (2009), pp. 83-105 | DOI | MR | Zbl

[9] Kozono, H.; Terasawa, Y.; Wakasugi, Y. A remark on Liouville-type theorems for the stationary Navier-Stokes equations in three space dimensions, J. Funct. Anal., Volume 272 (2017), pp. 804-818 | DOI | MR | Zbl

[10] Lemarié-Rieusset, P.G. The Navier-Stokes Problem in the 21st Century, Chapman & Hall/CRC, 2016 | DOI | MR | Zbl

[11] Lemarié-Rieusset, P.G. Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC, 2002 | MR | Zbl

[12] Seregin, G. Liouville type theorem for stationary Navier-Stokes equations, Nonlinearity, Volume 29 (2015) (2191 :2195) | MR

[13] Seregin, G. A Liouville type theorem for steady-state Navier-Stokes equations, 2016 | arXiv | MR | Zbl

  • Zhang, Zhibing; Zu, Qian Two improved anisotropic Liouville type theorems for the stationary 3D Navier–Stokes equations, Archiv der Mathematik (2025) | DOI:10.1007/s00013-025-02106-0
  • Pei, Wenda; Zeng, Yong Liouville-type theorem for the stationary fractional compressible MHD system in anisotropic Lebesgue spaces, Electronic Research Archive, Volume 33 (2025) no. 3, p. 1306 | DOI:10.3934/era.2025058
  • Bang, J.; Gui, C.; Wang, Y.; Xie, C. Liouville-type theorems for steady solutions to the Navier–Stokes system in a slab, Journal of Fluid Mechanics, Volume 1005 (2025) | DOI:10.1017/jfm.2024.1173
  • Ding, Huiting Liouville Type Theorems for the Stationary Navier–Stokes Equations in High-Dimension Without Vanishing Condition, Journal of Mathematical Fluid Mechanics, Volume 27 (2025) no. 2 | DOI:10.1007/s00021-025-00925-3
  • Ding, Huiting; Wu, Fan Remarks on the Anisotropic Liouville Theorem for the Stationary Tropical Climate Model, Acta Applicandae Mathematicae, Volume 194 (2024) no. 1 | DOI:10.1007/s10440-024-00691-w
  • Kim, Jae-Myoung; Ko, Seungchan Some Liouville-type theorems for the stationary 3D magneto-micropolar fluids, Acta Mathematica Scientia, Volume 44 (2024) no. 6, p. 2296 | DOI:10.1007/s10473-024-0614-0
  • Jarrín, Oscar; Vergara-Hermosilla, Gastón An Lp-theory for fractional stationary Navier–Stokes equations, Journal of Elliptic and Parabolic Equations, Volume 10 (2024) no. 2, p. 859 | DOI:10.1007/s41808-024-00282-8
  • Kozono, Hideo; Terasawa, Yutaka; Wakasugi, Yuta Liouville-type theorems for the Taylor–Couette–Poiseuille flow of the stationary Navier–Stokes equations, Journal of Fluid Mechanics, Volume 989 (2024) | DOI:10.1017/jfm.2024.355
  • Chamorro, Diego; Llerena, David; Vergara-Hermosilla, Gastón Some remarks about the stationary micropolar fluid equations: Existence, regularity and uniqueness, Journal of Mathematical Analysis and Applications, Volume 536 (2024) no. 2, p. 128201 | DOI:10.1016/j.jmaa.2024.128201
  • Zhang, Hui; Zu, Qian Liouville-Type Theorems for the 3D Stationary MHD Equations, Mediterranean Journal of Mathematics, Volume 21 (2024) no. 4 | DOI:10.1007/s00009-024-02675-4
  • Cho, Youseung; Neustupa, Jiří; Yang, Minsuk New Liouville type theorems for the stationary Navier–Stokes, MHD, and Hall–MHD equations, Nonlinearity, Volume 37 (2024) no. 3, p. 035007 | DOI:10.1088/1361-6544/ad1efc
  • Yuan, Baoquan; Wang, Feifei The Liouville theorems for 3D stationary tropical climate model in local Morrey spaces, Applied Mathematics Letters, Volume 138 (2023), p. 108533 | DOI:10.1016/j.aml.2022.108533
  • Jarrín, Oscar A short note on the Liouville problem for the steady-state Navier–Stokes equations, Archiv der Mathematik, Volume 121 (2023) no. 3, p. 303 | DOI:10.1007/s00013-023-01891-w
  • Ding, Huiting; Wu, Fan Liouville-Type Theorems for 3D Stationary Tropical Climate Model in Mixed Local Morrey Spaces, Bulletin of the Malaysian Mathematical Sciences Society, Volume 46 (2023) no. 2 | DOI:10.1007/s40840-023-01460-y
  • Hu, Wentao; Zhang, Zhengce Liouville-type theorems for steady MHD and Hall-MHD equations in R2×T, Journal of Mathematical Analysis and Applications, Volume 528 (2023) no. 2, p. 127518 | DOI:10.1016/j.jmaa.2023.127518
  • Jarrín, Oscar Liouville Theorems for a Stationary and Non-stationary Coupled System of Liquid Crystal Flows in Local Morrey Spaces, Journal of Mathematical Fluid Mechanics, Volume 24 (2022) no. 2 | DOI:10.1007/s00021-022-00686-3
  • Liu, Pan Liouville-type theorems for the stationary compressible barotropic and incompressible inhomogeneous Navier–Stokes equations, Journal of Mathematical Physics, Volume 63 (2022) no. 12 | DOI:10.1063/5.0085031
  • Li, Zhouyu; Su, Yifan Liouville type theorems for the stationary Hall‐magnetohydrodynamic equations in local Morrey spaces, Mathematical Methods in the Applied Sciences, Volume 45 (2022) no. 17, p. 10891 | DOI:10.1002/mma.8423
  • Chae, Dongho; Kim, Junha; Wolf, Jörg On Liouville-type theorems for the stationary MHD and the Hall-MHD systems in R3, Zeitschrift für angewandte Mathematik und Physik, Volume 73 (2022) no. 2 | DOI:10.1007/s00033-022-01701-3
  • Ding, Huiting; Wu, Fan The Liouville theorems for 3D stationary tropical climate model, Mathematical Methods in the Applied Sciences, Volume 44 (2021) no. 18, p. 14437 | DOI:10.1002/mma.7710

Cité par 20 documents. Sources : Crossref